Transverse oscillations of two parallel coronal loops

van Doorsselaere, T., Ruderman, M.S. and Robertson, D. (2008) Transverse oscillations of two parallel coronal loops. Astronomy and Astrophysics, 485 (3). pp. 849-857. ISSN 1432-0746



  • van Doorsselaere, T.
  • Ruderman, M.S. (
  • Robertson, D. (
Copyright, Publisher and Additional Information: © ESO 2008. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 16 Mar 2010 19:06
Last Modified: 17 Nov 2015 01:54
Published Version:
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: 10.1051/0004-6361:200809841


Filename: F7F873BAd01.pdf

Share / Export